Pacific Journal of Mathematics

Correction to: ``A description of ${\rm Mult}_i(A^1,\cdots,A^n)$ by generators and relations''.

Thomas W. Hungerford

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 629.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991741

Mathematical Reviews number (MathSciNet)
MR0218426

Zentralblatt MATH identifier
0173.03304

Subjects
Primary: 18.20

Citation

Hungerford, Thomas W. Correction to: ``A description of ${\rm Mult}_i(A^1,\cdots,A^n)$ by generators and relations''. Pacific J. Math. 23 (1967), no. 3, 629. https://projecteuclid.org/euclid.pjm/1102991741


Export citation

See also

  • Orig : Thomas W. Hungerford. A description of ${\rm Mult}_{i}\,(A^{1},\cdots,A^{n})$ by generators and relations. Pacific Journal of Mathematics volume 16, issue 1, (1966), pp. 61-76.